# SDR CALA2023122803741

- Difficulty date: December 26, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N39416
- Make and model: Boeing 737-900ER
- Aircraft serial: 37093
- Aircraft time: 50,889 hours, 17,879 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: B

## Discrepancy

FLP DISAGREE W HANDLE PERFORMED FLAP POSITION INDICATOR NEEDLES STICK PROBLEM FAULT.  UNABLE TO DUPLICATE ISOLATION 27-51 TASK 842 NO FAULTS. NEEDLE MOVES SMOOTHLY THRU POSITIONS, FIM INDICATES INTERMITTENT FAULT. NO CURRENT FAULTS, NO FAULT HISTORY.
